# SDR SIMA20120808006

- Difficulty date: August 8, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 19,522 hours, 16,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE CABIN RIGHT FLOOR SUPPORT CORRODED AT FRAME 40.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT FLOOR SUPPORT AT FRAME 40 IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
